Pacific Journal of Mathematics

Representations of the Mautner group. I.

Larry Baggett

Article information

Source
Pacific J. Math., Volume 77, Number 1 (1978), 7-22.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102806633

Mathematical Reviews number (MathSciNet)
MR507616

Zentralblatt MATH identifier
0398.22025

Subjects
Primary: 22E27: Representations of nilpotent and solvable Lie groups (special orbital integrals, non-type I representations, etc.)
Secondary: 22D10: Unitary representations of locally compact groups

Citation

Baggett, Larry. Representations of the Mautner group. I. Pacific J. Math. 77 (1978), no. 1, 7--22. https://projecteuclid.org/euclid.pjm/1102806633


Export citation

References

  • [1] L. Baggett, Multiplier extensions other than the Mackey extension, PAMS, 56 (1976), 351-356.
  • [2] G. Mackey, Induced representations of locally compact groups I, Annals Math., 55 (1952), 101-139. 3.1Unitary representations of group extensions I, Acta Math., 99 (1958), 265-311.
  • [4] F. I. Mautner, Unitary representations of locally compact groups 77, Annals Math., 5 (1950), 528-556.
  • [5] A. Ramsay, Nontransitive quasi-orbits in Mackey's analysis of group extensions, Acta Math., 137 (1976), 17-48.